# SDR AALA202511154931

- Difficulty date: November 13, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737-8
- Aircraft serial: 44478
- Aircraft time: 14,971 hours, 5,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BOX LOOSE AT 18C. RESECURED SEAT 18C EMERGENCY LIGHT BOX. PER AMM 33-51-11. OS CHECKED NORMAL.
